Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/2592
Files in This Item:
File SizeFormat 
679422366.pdf349,81 kBAdobe PDFView/Open
Title: On the stability of periodic orbits in delay equations with large delay
Authors: Sieber, JanWolfrum, MatthiasLichtner, MarkYanchuk, Serhiy
Issue Date: 2011
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 1586, ISSN 0946-8633
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: We prove a necessary and sufficient criterion for the exponential stability of periodic solutions of delay differential equations with large delay. We show that for sufficiently large delay the Floquet spectrum near criticality is characterized by a set of curves, which we call asymptotic continuous spectrum, that is independent on the delay
Keywords: Periodic solutions; large delay; stability; asymptotic continuous spectrum; strongly unstable spectrum; Floquet multipliers
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.